# SDR COMA9810272

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Malfunction
- Location: Lt Te Flap
- Part time: 13,702 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT DURING APPROACH.  REPLACED THE LEFT HAND NACELLE FLAP ACTUATOR.
